# SDR FDKA200607169

- Difficulty date: July 16, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 13,984 hours, 13,019 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Dirty
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 6103 LIT - THE CREW ABORTED TAKEOFF DUE TO TAKEOFF BRAKE AURAL WARNING MESSAGE.  MAINTENANCE SERVICED BRAKE ACCUMULATOR AND CLEANED PRESSURE SWITCH.
